# SDR AUS20021041

- Difficulty date: September 5, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Misrigged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM CABLES IN THE HORIZONTAL STABILIZER WERE FOUND TO BE TWISTED. WHEN THE TWIST WAS TAKEN OUT IT WAS FOUND THAT THE ELEVATOR TRIM OPERATED IN THE REVERSE. FURTHER INVESTIGATION FOUND THAT THE FORWARD TRIM CABLES AT THE TURN BUCKLES WERE REVERSED. PERSONNEL/MAINTENANCE ERROR.
